# SDR RAIA950208

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 858
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Deice Lead
- Part number: 660716235
- Condition: Broken
- Location: Lt Propeller
- Part time: 7,488 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT 7308 - LT PROPELLER HEAT INOPERATIVE.  MAINTENANCE REPLACED LT PROPELLER BROKEN DE-ICE LEAD.  SYSTEM CHECK GOOD.  (X)
